# SDR DXTA2013012305256

- Difficulty date: January 22, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- Aircraft time: 9,881 hours, 7,952 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 55275043
- Part serial: 2846
- Condition: Malfunctioned
- Location: Lt Mlg Uplock
- Part time: 9,881 hours, 7,952 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND COMPLETING GEAR UP AND FLAPS CALL,  WARNING LIGHT ILLUMINATED DUE TO STAB MISCOMPARE, AND HYD PRESSURE LIGHT ILLUMINATED.  RED GEAR UNSAFE LIGHT ILLUMINATED.  CREW RAN CHECKLISTS FOR STAB MISCOMPARE AND THEN GEAR. LEFT MAIN DROPPED WHEN HYD CONTROL PRESSURE CIRCUIT BREAKER WAS PULLED.  CREW COMPLETED GEAR UNSAFE LIGHT CHECKLIST WITH YAW OF ACFT AND BLOWING DOWN BOTTLE. WITH GEAR DOWN AND LOCKED. CIRCUIT BREAKER WAS RESET AND NORMAL OPS OCCURED.  REMOVED LEFT MAIN LANDING GEAR ACTUATOR AND INSTALLED NEW UNIT IN REF W/ CE-560XL MM 32-30-04 OPS CHECK GOOD. LEAK CHECK GOOD. REMOVED LEFT MAIN LANDING GEAR UPLOCK ACTUATOR AND INSTALLED NEW UNIT IAW MM 32-30-05. OPS CHECK GOOD, LEAK CHECKED GOOD.
